BibTeX record journals/orl/XiaWW18

download as .bib file

@article{DBLP:journals/orl/XiaWW18,
  author    = {Yong Xia and
               Longfei Wang and
               Shu Wang},
  title     = {Minimizing the sum of linear fractional functions over the cone of
               positive semidefinite matrices: Approximation and applications},
  journal   = {Oper. Res. Lett.},
  volume    = {46},
  number    = {1},
  pages     = {76--80},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.orl.2017.11.010},
  doi       = {10.1016/j.orl.2017.11.010},
  timestamp = {Wed, 18 Apr 2018 15:42:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/XiaWW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier